| Model Number |
RNS-300M-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seizures (2063)
| Date of Event |
07/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The patient was admitted to the treating center's epilepsy monitoring unit on (b)(6) 2018 in possible status epilepticus.The patient remains in status as of (b)(6) 2018.The patient underwent a combined resection as well as a rns neurostimulator and cortical strip implantation procedure on (b)(6) 2018.The on-call epileptologist stated that she cannot rule out the possibility that this is related to the procedure performed on (b)(6) 2018 which included a resection.Stimulation was enabled on (b)(6) 2018 in an effort to see if the patient would benefit from therapy.